Alert archive / Michigan / Small Craft Advisories in 2010
Small Craft Advisory 21, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Apr 7, 2010, 4:11 PM EDT. It was in force for 49 hr.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2010, 4:11 PM EDT (20:11 UTC)
- Expired
- Apr 9, 2010, 5:00 PM EDT
- In force
- 49 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
632 WHUS73 KGRR 072011 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 411 PM EDT WED APR 7 2010 LMZ847>849-080415- /O.NEW.KGRR.SC.Y.0021.100407T2011Z-100410T0000Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 411 PM EDT WED APR 7 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT FRIDAY. NORTH WINDS WILL INCREASE TO 30 KNOTS TONIGHT. WAVES WILL BUILD TO 4 TO 6 FEET TONIGHT AND TO 6 TO 10 FEET ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844>846-080415- /O.NEW.KGRR.SC.Y.0021.100408T0700Z-100410T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI- 411 PM EDT WED APR 7 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM THURSDAY TO 8 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM THURSDAY TO 8 PM EDT FRIDAY. NORTHEAST WINDS WILL TURN TO THE NORTHWEST LATE TONIGHT AND INCREASE TO 20 TO 25 KNOTS. WINDS WILL CONTINUE TO INCREASE ON THURSDAY TO 30 KNOTS. WAVES WILL BUILD TO 4 TO 6 FEET LATE TONIGHT AND TO 7 TO 11 FEET ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JK
7 follow-up statements
749 WHUS73 KGRR 080836 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 436 AM EDT THU APR 8 2010 LMZ844>849-081645- /O.CON.KGRR.SC.Y.0021.000000T0000Z-100410T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 436 AM EDT THU APR 8 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY... NORTH WINDS WILL INCREASE TO 30 KNOTS TONIGHT. WAVES WILL BUILD TO 4 TO 6 FEET TONIGHT AND TO 6 TO 10 FEET ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HOVING
935 WHUS73 KGRR 080847 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 447 AM EDT THU APR 8 2010 LMZ844>849-081700- /O.CON.KGRR.SC.Y.0021.000000T0000Z-100410T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 447 AM EDT THU APR 8 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY... NORTHWEST WINDS WILL INCREASE TO 30 KTS AND WAVES WILL BUILD TO 6 TO 10 FEET TODAY. CONDITIONS SHOULD IMPROVE ON FRIDAY BUT WAVES MAY STILL HOLD UP IN THE 3 TO 5 FOOT RANGE FOR PART OF THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HOVING
557 WHUS73 KGRR 081602 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1202 PM EDT THU APR 8 2010 LMZ844>849-090015- /O.CON.KGRR.SC.Y.0021.000000T0000Z-100410T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1202 PM EDT THU APR 8 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY... NORTHWEST WINDS TO 30 KNOTS AND WAVES OF 5 TO 9 FEET WILL CONTINUE THIS AFTERNOON. WINDS ARE EXPECTED TO DIMINISH SLIGHTLY TONIGHT TO 20 TO 25 KNOTS. WAVES WILL ALSO SUBSIDE SLIGHTLY TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JK
463 WHUS73 KGRR 082029 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 429 PM EDT THU APR 8 2010 LMZ844>849-090430- /O.EXT.KGRR.SC.Y.0021.000000T0000Z-100409T2100Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 429 PM EDT THU APR 8 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT FRIDAY... NORTHWEST WINDS OF 20 TO 25 KNOTS AND WAVES OF 4 TO 6 FEET WILL CONTINUE TONIGHT. THE WINDS ARE EXPECTED TO BACK TO THE WEST OR SOUTHWEST FRIDAY AFTERNOON AND DIMINISH TO 10 TO 20 KNOTS. WAVES ARE EXPECTED TO SUBSIDE BY FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JK
652 WHUS73 KGRR 090240 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1040 PM EDT THU APR 8 2010 LMZ844>849-091045- /O.CON.KGRR.SC.Y.0021.000000T0000Z-100409T2100Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1040 PM EDT THU APR 8 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY... WINDS AND WAVES WILL STILL BE SUPPORTIVE OF SMALL CRAFT ADVISORY CONDITIONS THROUGH FRIDAY AFTERNOON BEFORE FALLING BELOW CRITERIA FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HOVING
963 WHUS73 KGRR 090713 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 313 AM EDT FRI APR 9 2010 LMZ844>849-091515- /O.CON.KGRR.SC.Y.0021.000000T0000Z-100409T2100Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 313 AM EDT FRI APR 9 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST THROUGH LATE AFTERNOON BEFORE WINDS AND WAVES SUBSIDE AND DROP BELOW ADVISORY CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HOVING
959 WHUS73 KGRR 092054 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 454 PM EDT FRI APR 9 2010 LMZ844>849-092200- /O.EXP.KGRR.SC.Y.0021.000000T0000Z-100409T2100Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 454 PM EDT FRI APR 9 2010 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 PM EDT THIS AFTERNOON... WAVES HAD SUBSIDED TO BELOW ADVISORY LEVELS. THEREFORE...THE SMALL CRAFT ADVISORY WILL EXPIRE AT 5 PM EDT THIS AFTERNOON. $$ TJT
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 7, 2:09 PM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, Apr 7, 2:09 PM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 209 PM EDT WED APR 7 2010 LATEST UPDATE...AVIATION... .SYNOPSIS...(425 AM EDT WED APR 7 2010) RAIN AND THUNDERSTORMS CAN BE EXPECTED THROUGH THIS EVENING. SOME STORMS COULD BE STRONG ACROSS FAR SOUTHERN LOWER MI LATER THIS AFTERNOON AND EVENING...WITH THE BEST THREAT FOR SEVERE WX MAINLY STAYING SOUTH OF THE MI/IN BORDER. WINTER MAY MAKE AN APPEARANCE ON THURSDAY WITH SOME SNOW POSSIBLE ACROSS NORTHERN/CENTRAL PORTIONS OF THE CWA. A QUICK RETURN TO SPRING WEATHER IS EXPECTED BY THIS WEEKEND AND INTO NEXT WEEK. && .SHORT TERM...(1103 AM EDT WED APR 7 2010) (TODAY THROUGH FRIDAY) THE FRONT HAD MOVED INTO THE SOUTHEAST PORTION OF THE CWA AS OF 1430Z. THEREFORE HAVE FEATURED STEADY OR SLOWLY FALLING TEMPS IN THE GRIDS. TEMPS RANGE FROM THE MID 40S IN THE NORTH TO THE LOWER 60S IN THE SE CWA. THE AREAS THAT ARE SEEING THE 60S NOW...WILL BE DOWN INTO THE LOW TO MID 50S BY EARLY EVENING. HAVE INCREASED POPS MAINLY SE OF A BIV-AMN LINE. JET DYNAMICS WILL CONTINUE TO BE FAVORABLE IN THIS REGION THROUGHOUT THE DAY TO SUPPORT SHOWERS. MUCH OF THIS AREA SHOULD SEE ANOTHER HALF TO THREE QUARTERS OF AN INCH OF RAIN. THE THUNDER THREAT WILL GRADUALLY DIMINISH FROM NORTH TO SOUTH AS THE COOLER AIR BECOMES ENTRENCHED. A PHASING OF THE UPPER STREAM WAVE AND THE DEVELOPING CENTRAL PLAINS UPR LVL LOW WILL TAKE PLACE BY THURSDAY OVER THE GREAT LAKES REGION. GIVEN THE TRACK OF THE ENSUING SFC LOW ON THURSDAY HEADING TOWARD LAKE ERIE...AND THE -8 TO -10C 850MB AIR COINCIDING WITH WRAP-AROUND MOISTURE...SNOW OR A RAIN/SNOW MIX APPEARS LIKELY ACROSS THE NORTHERN HALF OF THE CWA. BUFKIT MODEL SOUNDINGS DO SUPPORT SNOW ESPECIALLY ACROSS OUR FAR NORTHERN COUNTIES LATE WED/DURING THE DAY THURS. WE BELIEVE THERE COULD BE LIGHT ACCUMULATIONS OF SNOW OVER THE ELEVATED TERRAIN OF THESE COUNTIES. NOT GOING TO GET CARRIED AWAY WITH ACCUMS...BUT THE TRANSITION TO SNOW WILL NEED TO BE CLOSELY WATCHED. NEEDLESS TO SAY...THURSDAY WILL BE A RAW DAY FOR OUR AREA AND MIN TEMPS THURSDAY NIGHT INTO FRIDAY ALONG WITH ANY SNOW THAT FALLS MAY THREATEN THE CURRENT VEGETATIVE GROWN WE HAVE BEEN EXPERIENCING LATELY. HIGHS ON THURSDAY MAY NOT GET OUT OF THE MID TO UPPER 30S FOR THE NORTHERN CWA/LOW 40S FOR THE SOUTHERN AREAS. FRIDAY LOOKS A BIT WARMER BUT STILL RELATIVELY COLD GIVEN THE RECENT WARM WX. && .LONG TERM...(425 AM EDT WED APR 7 2010) (FRIDAY NIGHT THROUGH TUESDAY) CLEARING SKIES AND DIMINISHING WINDS WITH RIDGING BUILDING IN ON FRIDAY NIGHT SHOULD SUPPORT FROST AND/OR FREEZING TEMPERATURES OVERNIGHT. FOR SATURDAY THROUGH TUESDAY MODELS ARE SIMILAR IN SHOWING RISING HEIGHTS AND A HIGH AMPLITUDE UPPER RIDGE BECOMING ESTABLISHED OVER THE REGION ONCE AGAIN AS DEEP LONGWAVE TROUGH DIGS OUT WEST. THIS MEANS MORE ABOVE NORMAL TEMPERATURES ARE IN THE OFFING WITH PREDOMINATELY DRY CONDITIONS. WARM FRONT COULD TRIGGER A FEW SHOWERS SUNDAY NIGHT AND MONDAY... BUT COVERAGE/CHANCE OF MEASURABLE RAIN LOOKS QUITE LOW AT THIS POINT DUE TO LIMITED MOISTURE. && .AVIATION...(209 PM EDT WED APR 7 2010) A FRONT CONTINUES TO LIE ACROSS THE FORECAST AREA. CURRENTLY HAVE VFR VISIBILITIES ACROSS THE TAF SITES WITH IFR OR WORSE CEILINGS AND SOME LIGHT RAIN. A PASSING LOW SYSTEM HAS PRECIPITATION FORMING TO IT/S NORTHWEST... WHICH SHOULD MOVE ACROSS THE AREA LATE THIS AFTERNOON THROUGH THE NIGHT. CEILINGS SHOULD REMAIN NEAR CURRENT LEVELS THROUGH THE NIGHT... WHILE VISIBILITIES DROP DOWN TO MOSTLY IFR CONDITIONS IN RAIN AND FOG. THUNDERSTORMS WILL BE POSSIBLE SOUTH AND EAST OF KGRR... WITH MOST OF THE ACTIVITY CONFINED TO THE FAR SOUTH PORTION OF THE STATE BEFORE MIDNIGHT. WINDS WILL BE UNDER 12 KNOTS OUT OF THE NORTHEAST OVERNIGHT AND THEN SWING TO THE NORTHWEST AND STRENGTHEN AS THE LOW MOVES EAST OF THE REGION. MENTIONED RAIN AND SNOW IN THE KMKG AND KGRR TAFS THURSDAY AS COLDER AIR FLOWS IN. EXPECTING CEILINGS AND VISIBILITIES TO INCREASE TO ABOVE IFR LEVELS EARLY THURSDAY AS THE SYSTEM MOVES OUT AND THE WINDS FRESHEN. && .MARINE...(425 AM EDT WED APR 7 2010) NORTHEAST WINDS ARE PROGGED TO INCREASE SIGNIFICANTLY TONIGHT AS DEEPENING SFC LOW TRACKS TOWARD LAKE ERIE ALONG THE FRONTAL BOUNDARY. THEN WINDS BECOME NORTH TO NORTHWEST THURSDAY AS THE LOW CONTINUES INTO ONTARIO. SMALL CRAFT ADVISORIES ARE THEREFORE LIKELY TONIGHT INTO THURSDAY AND THURSDAY NIGHT. GALE FORCE WINDS ARE NOT OUT OF THE QUESTION EITHER... BUT STRENGTH OF SFC LOW IS UNCERTAIN AND HELD OFF ON A GALE WATCH FOR THE TIME BEING. && .HYDROLOGY...(425 AM EDT WED APR 7 2010) RIVER FLOOD ADVISORIES ARE IN EFFECT GIVEN THE RECENT RAINFALL AND EXPECTED QPF THROUGH TODAY. ADDITIONAL RAINFALL OF UP TO ONE INCH IS POSSIBLE ACROSS SOUTHERN PORTIONS OF THE CWA...WITH LESS THAN ONE INCH EXPECTED NORTH OF THE I-96 CORRIDOR. LOCALLY HIGHER AMOUNTS ARE POSSIBLE IN HEAVY THUNDERSTORMS. SOME RIVERS WILL NOT CREST FOR SEVERAL DAYS AND A FEW MAY COME CLOSE TO FLOOD STAGE...THOUGH NONE ARE FCST TO DO THAT AT THIS TIME. && .GRR WATCHES/WARNINGS/ADVISORIES... MI....NONE. LM....NONE. && SYNOPSIS: HOVING SHORT TERM: HOVING JK LONG TERM: MEADE AVIATION: 63 MARINE: HOVING HYDROLOGY: HOVING
Hazardous weather outlook, Apr 7, 5:13 AM EDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 513 AM EDT WED APR 7 2010 MIZ037>040-043>046-050>052-056>059-064>067-071>074-080830- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 513 AM EDT WED APR 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY AND THIS EVENING MAINLY SOUTH OF A MUSKEGON TO MOUNT PLEASANT LINE. LOCALLY HEAVY RAINFALL AND ISOLATED SEVERE WEATHER WITH LARGE HAIL OR DAMAGING WINDS ARE POSSIBLE MAINLY SOUTH AND EAST OF GRAND RAPIDS. URBAN AND SMALL STREAM FLOODING ARE POSSIBLE WHERE STORMS PERSIST. STORM MOVEMENT WILL BE EAST AT AROUND 40 MPH. RIVER LEVELS OVER SOUTHERN LOWER MICHIGAN WILL CONTINUE TO RISE TODAY AND TONIGHT DUE TO THE RECENT HEAVY RAINS. RAIN WILL CHANGE TO SNOW NORTH OF A MUSKEGON TO MOUNT PLEASANT LINE LATE TONIGHT... AND MAY ACCUMULATE AN INCH BY DAYBREAK. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SNOW ACCUMULATION OF 1 TO 3 INCHES IS EXPECTED THURSDAY MORNING NORTH OF A MUSKEGON TO MOUNT PLEASANT LINE. FROST AND FREEZING TEMPERATURES ARE POSSIBLE THURSDAY NIGHT AND FRIDAY NIGHT AREA WIDE. FURTHER RISES ON SOUTHERN MICHIGAN RIVERS ARE POSSIBLE THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY NEEDED SOUTH AND EAST OF GRAND RAPIDS TODAY INTO THE EARLY EVENING. LMZ844>849-080830- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 513 AM EDT WED APR 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY MAINLY SOUTH OF WHITEHALL. SEVERE WEATHER IS NOT EXPECTED. NORTHEAST WINDS ARE EXPECTED TO INCREASE TO 30 KNOTS TONIGHT AND SMALL CRAFT ADVISORIES ARE LIKELY. THE ARRIVAL OF MUCH COLDER AIR TONIGHT WILL CHANGE RAIN TO SNOW SHOWERS WHICH COULD RESTRICT VISIBILITIES NORTH OF WHITEHALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NORTH TO NORTHWEST WINDS TO 30 KNOTS AND WAVES OF 4 TO 8 FEET ARE EXPECTED THURSDAY AND THURSDAY NIGHT. SNOW SHOWERS MAY RESTRICT VISIBILITIES. CONDITIONS WILL IMPROVE FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MEADE
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 10:50 PM EDT | River Flood Advisory | GRR | Eaton | 36 hr |
| Apr 6, 10:50 PM EDT | River Flood Advisory | GRR | Kent | 23 hr |
| Apr 6, 10:50 PM EDT | River Flood Advisory | GRR | Kent | 72 hr |
| Apr 6, 10:50 PM EDT | River Flood Advisory | GRR | Kent | 36 hr |
| Apr 6, 10:50 PM EDT | River Flood Advisory | GRR | Ingham | 23 hr |
| Apr 6, 10:50 PM EDT | River Flood Advisory | GRR | Ingham | 36 hr |
| Apr 6, 10:50 PM EDT | River Flood Advisory | GRR | Barry | 36 hr |
| Apr 6, 11:19 PM EDT | Special Marine Warning | GRR | 41 min | |
| Apr 6, 11:54 PM EDT | Severe Thunderstorm Warning | GRR | Lake, Mason, Newaygo, Oceana | 36 min |
| Apr 7, 12:43 AM EDT | Severe Thunderstorm Warning | GRR | Clare, Isabella, Lake, Mecosta, Newaygo, Osceola | 47 min |
| Apr 7, 1:10 AM EDT | Special Weather Statement | GRR | Mason, Muskegon, Oceana | 65 min |
| Apr 7, 1:42 AM EDT | Special Weather Statement | GRR | Clare, Isabella, Lake, Mecosta, Newaygo, Osceola | 63 min |
| Apr 7, 2:14 AM EDT | Special Weather Statement | GRR | Clare, Isabella, Mecosta | 31 min |
Nearby
Small Craft Advisories in Michigan, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.